Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 890138, 5 pages
http://dx.doi.org/10.1155/2014/890138
Research Article

A New Sixth Order Method for Nonlinear Equations in R

Department of Mathematics, Indian Institute of Technology Kharagpur, Kharagpur 721302, India

Received 31 August 2013; Accepted 28 November 2013; Published 23 January 2014

Academic Editors: A. Favini, A. Fošner, and A. Ibeas

Copyright © 2014 Sukhjit Singh and D. K. Gupta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sukhjit Singh and D. K. Gupta, “A New Sixth Order Method for Nonlinear Equations in R,” The Scientific World Journal, vol. 2014, Article ID 890138, 5 pages, 2014. https://doi.org/10.1155/2014/890138.